# SDR AWXA9500705

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DUIRNG SCHEDULED C11 INSPECTION, FOUND FORWARD CARGO DOOR OUTER SKIN CRACKED AT DOOR HANDLE FLAPPER DOOR CUTOUT. REPAIRED PER ER 1-52-30-01B.  (M)
